# SDR SWIA201642238

- Difficulty date: June 2, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26RT HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 333.00- FS 349.00.  REPLACED STR 26R BETWEEN FS 333.00-FS 349.00 DUE TO PITTING CORROSION IAW SRM.  COMPLIED WITH PRESSURE CHECK, NO LEAKS NOTED.
